# SDR JJBA20240822015

- Difficulty date: August 18, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 40,875 hours, 27,759 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 142093
- Part serial: 518
- Condition: Inoperative
- Location: Brake Sys
- Part time: 13,107 hours, 10,149 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE OUTBOARD INOPERATIVE EICAS MESSAGE. BRAKES NOT ENGAGING 100% ON LANDING ROLL. LEFT INBOARD BRAKE TEMP IN YELLOW. FOUND NO BRAKE RELATED CMC MESSAGES. REMOVED ALL 4 HUB CAPS AND INSPECTED TRANSDUCERS, FOUND NO VIABLE FAULT, REINSTALLED HUB CAPS. REMOVED AND REPLACED BRAKE CONTROL UNIT. OPS AND LEAK CHECK SAT.
